RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 773–776 (Mi dan31878)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On linear Boolean operators

B. S. Mityagin, B. N. Sadovskii

Voronezh State University

Full text: PDF file (594 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 17.04.1965

Citation: B. S. Mityagin, B. N. Sadovskii, “On linear Boolean operators”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 773–776

Citation in format AMSBIB
\Bibitem{MitSad65}
\by B.~S.~Mityagin, B.~N.~Sadovskii
\paper On linear Boolean operators
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 773--776
\mathnet{http://mi.mathnet.ru/dan31878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204211}
\zmath{https://zbmath.org/?q=an:0156.25701}


Linking options:
  • http://mi.mathnet.ru/eng/dan31878
  • http://mi.mathnet.ru/eng/dan/v165/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, I. S. Sergeev, “O slozhnosti lineinykh bulevykh operatorov s redkimi matritsami”, Diskretn. analiz i issled. oper., 17:3 (2010), 3–18  mathnet  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019